Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hepatitis b
May 13, 2011

Respectable Madam you r a great person being served somany patients by clarrifying the unlimited medical related questions. I am hbs ag postive patient. my SGPT is 18 UI/L, HBCAB total - positive. I am a isnophilia patitent and its count is -9 ( Normal 1-6) and also ASO titier- positive. Ultra sound scan is normal. I have been burning sensation of palms, sole, eyes and warm air came from mouth. These symtoms means what? I am worried about it. Please adivse me. Further in Idia one Herbal company lanchued Liv52 hb. On web studies it will comparable to allopathic medicine. It would eradicate the virus from the system. My question is you heard about this medicien? Any systific measures behind the medicine? is it aproved by FDA?

Response from Dr. McGovern

Thank you for your very kind words.

I had not heard of this before....I looked it up to try to find some information. I found one site which states it is as effective as other allopathic medications....but it does not state that it is as effective a antivirals. You can ask your doctor if there are any firm data showing that it causes the virus to come down. This is a crucial point.

Antiviral therapy suppresses the virus itself, which leads to less inflammation and scarring of the liver. I am not sure you have virus in your bloodstream however; you need a HBV DNA test to see if your disease is active. Your normal SGPT and normal ultrasound are reassuring at present.



Previous
blood splash to eyelid and possible eye as well as lip
Next
Hep c transmission from sharing toothpaste

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement